Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Paracompactness and product spaces


Author: A. H. Stone
Journal: Bull. Amer. Math. Soc. 54 (1948), 977-982
DOI: https://doi.org/10.1090/S0002-9904-1948-09118-2
MathSciNet review: 0026802
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Alexandroff and H. Hopf, Topologie I, Berlin, 1935.
  • 2. J. Dieudonné, Une généralisation des espaces compacts, J. Math. Pures Appl. vol. 23 (1944) pp. 65-76. MR 13297
  • 3. C. Kuratowski, Topologie I, Warsaw 1933.
  • 4. R. H. Sorgenfrey, On the topological product of paracompact spaces, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 631, 632. MR 20770
  • 5. J. W. Tukey, Convergence and uniformity in general topology, Annals of Mathematics Studies, no. 2, Princeton, 1940. MR 2515


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09118-2

American Mathematical Society